# SDR DALA1130769875

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK AT SAT, 4 EA DENTS WERE FOUND ON THE FUSELAGE SKIN, JUST AFT OF THE LOWER AFT CORNER OF THE FWD CARGO DOOR CUTOUT.  PERFORM ER/A 491082-14 SECTION II AS FOLLOWS:  INITIAL INSPECTION - ON OR BEFORE 25-APR-13 REPEAT INSP - EVERY 24 MOS AFTER THE INITIAL INSP ASSOCIATED ER/A 13-491082 ADDED COMPLIED WITH ER/A 491082-14 REV ORIG.
